# SDR RAIA00702015

- Difficulty date: February 11, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N823HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145475
- Aircraft time: 12,809 hours, 11,739 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 7986 - BTV - NR 1 COMM UNIT WILL NOT HOLD FREQUENCY AND CAN NOT CHANGE NR 2 FREQUENCY.  MAINTENANCE REMOVED AND REINSTALLED THE NR 1 COMMUNICATION UNIT.
